# SDR CALA2025101309926

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT SMELL IN FWD GALLEY UPON ENTERING A/C. FLIGHT CREW BRIEFED ODOR/SMELL NEAR DOOR 1R. NO APU IN OPERATION. FAINT SMELL EXISTED, BUT NOT HEAVY. RECIRC FANS WERE ON. OPENED EE COMPARTMENT, SAME ODOR EXISTED, COULDNT FIND ANYTHING NOTICEABLE. CREW STARTED APU, SAME ODOR EXISTS. COMING BACK EVERY COUPLE OF MINUTES SUGGEST REMOVING FWD GALLEY OVENS TO CHECK FOR ANY DISCREPANCIES. INSPECTED AREA ABOVE CUBBY 202 IN THE CEILING, NO DEFECTS NOTED AND NO SMELL PRESENT. SMELL WAS STRONGER INSIDE CUBBY THAN OUTSIDE THE CUBBY. PER GALLEY INSPECTION SUBTASK 05-51-26-200-001-C8, SUSPECT GALLEY OVENS ARE CAUSING ODORS.  R & R OVEN IAW AMM TASK 25-34-00-400-801-C4
